Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Lipodystrophy And Seroquel

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Body Shape Changes (Lipodystrophy)

No researcher has suggested that people with lipo should stop taking ART. What Causes Lipo? We do not know what causes lipo. There are different causes for fat loss and fat gain. Fat Loss Zidovudine (Retrovir, AZT) and stavudine (Zerit, d4T) are linked to fat loss. Efavirenz (Sustiva) may also contribute. Fat Gain One theory is that protease inhibitors interfere with the body's processing of fat. However, some patients who have never...
Ask the Experts

Lipodystrophy (LIPODYSTROPHY)

I'm trying to find CURRENT information about lipo treatment options, but everything I find, including on this site, is over 2 years old. Can you point me to anything newer. I've been advanced/full-blown (technically) for 15 years, and...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,The best source for current information about lipodystrophy (lipoatrophy and lipohypertrophy) should be your HIV specialist physician. Treatment options depend on your specific case. There is current information on treatment options on this site... Read more »

Seroquel Effects

Started seroquel. Am on 300 mg of lamictal and 10 mg of klonopin at night. Am high functioning but having difficulty writing and speaking well -- grammatically. Some attention deficit. Any ideas? Doc is good she put me on seroquel due to SAD -...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This forum is for the exclusive discussion of side effects of antiretroviral therapy.... Read more »

seroquel and hep c

i take seroquel and was wondering if this drug is bad for my liver?...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
In general terms no--- I always advise patients who have hepatitis to make sure that they continue to get routine monitoring for side effect or toxicities of any medication (prescription or otherwise).Good luck, BY... Read more »

Is Seroquel safe?

My dr. has prescribed Serequel for me as I am an insomniac. Is long term use of this drug wise? Can it cause addiction or depression? Can it cause liver problems....
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Seroquel is a medication that is approved for treatment of mania and schizophrenia. It has been shown to be associated with a greater risk of liver function test abnormalities compared to placebo, but these were asymptomatic. It is not considered... Read more »
Connect With Others

Have you experienced weight gain on Seroquel?

Posted by ScotCharles, 3 Replies
My doctor has prescribed 1/4 mg of Seroquel five times a day to control some of the symptoms of my HIV Associated Dementia. Since I've started taking Seroquel my weight has jumped by 20 pounds.

I am too vain to carry this much weight around and... Read more »

lipodystrophy

Posted by Anonymous, 1 Reply
anyone who will talk about this?

Read more »

exercise and PI lipodystrophy

Posted by Anonymous, 3 Replies
i have been on zerit, epivir and crix for more than one year.
i have lipodystrophy (no more buttocks, fat loss in face and a paunch). I have always been an avid exerciser -- my doc has told me to STOP exercising, that it worsens the situation.
i... Read more »

Lipodystrophy and relationships

Posted by capri75
Anyone out there who has experienced a feeling of neglect in a relationship because they have lipodystrophy even thought they have healthy blood counts and full of energy. Anyone who knows a dating sites for people with lipodystrophy? Read more »